# SDR DXTA2011010304388

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 7,082 hours, 5,669 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN BRAKES FELT SPONGY AND THEN BECAME EXCESSIVELY GRABBY WHEN SLOWING.   CONDUCTED BRAKE BLEED PROCEDURE AND TAXI CHECK.  BRAKES FUNCTION NORMAL AT THIS TIME IAW MM 32-42-00.
